# SDR TRAX200700858

- Difficulty date: June 15, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 14,529 hours, 11,658 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 'EXIT' PLACARD WORN.  REMOVED AND REPLACED PAX DOOR 'EXIT' PLACARD IAW CRJ 200 AMM 11-30-00.
